# SDR A6WA200640114

- Difficulty date: March 22, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 7,751 hours, 7,749 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 601R593201
- Condition: Inoperative
- Location: Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED, WING ANTI-ICE SELECTED ON, (ANTI-ICE DUCT) CAS MESSAGE AND AURALWARNING CAME ON, RETURNED.  LT WING L/E SHOWED RED ON SYNOPTIC PAGE.  REMOVED AND REPLACED THERMAL SWITCHES ON LT WING.  C/W POWER RUNS.  NO DEFECTS NOTED AT THIS TIME.
